Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12322
Title: A reduction of order two for infinite-order Lagrangians
Author: Jaén, Xavier
Llosa, Josep
Molina, Alfred
Keywords: Teoria quàntica
Relativitat especial (Física)
Quantum theory
Special relativity (Physics)
Issue Date: 1986
Publisher: The American Physical Society
Abstract: Given a Lagrangian system depending on the position derivatives of any order, and assuming that certain conditions are satisfied, a second-order differential system is obtained such that its solutions also satisfy the Euler equations derived from the original Lagrangian. A generalization of the singular Lagrangian formalism permits a reduction of order keeping the canonical formalism in sight. Finally, the general results obtained in the first part of the paper are applied to Wheeler-Feynman electrodynamics for two charged point particles up to order 1/c4.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.34.2302
It is part of: Physical Review D, 1986, vol. 34, núm. 8, p. 2302-2311
URI: http://hdl.handle.net/2445/12322
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
3328.pdf1.74 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.